# SDR CALA2020010600025

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 500F-H STR 26L HAS SEVERAL SPOTS OF CORROSION. CORROSION REPAIRED AT FS 500F-H STR 26L IN ACCORDANCE WITH EC/RA 5311-02355
